Downloads: 112 | Views: 125
Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016
Common Fixed Point Theorems in Fuzzy Metric Spaces
Raghu Nandan Patel  | Manoj Kumar Tiwari 
Abstract: In this paper we used the concept of compatible of type (P) in fuzzy metric spaces. Our result generalize earlier results due to Vasuki , Chugh and Kumar  and others.
Keywords: and phrases fuzzy metric space, fixed point, compatible mappings of type P
Edition: Volume 5 Issue 4, April 2016,
Pages: 2284 - 2286
Similar Articles with Keyword 'fixed point'
Research Paper, Mathematics, India, Volume 11 Issue 7, July 2022Pages: 385 - 387
Fixed Point Results for Parametric Metric Space
Arun Kumar Garg  | Satyendra Ahirwar
Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022Pages: 677 - 680
Fixed Point for Contraction Mapping in Complete Parametric B Metric Space
Arun Kumar Garg  | Bharti Mishra